International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 126

Review Papers | Mathematics | India | Volume 4 Issue 4, April 2015


An Advanced Method for Solving Fuzzy Transportation Problem with Minimum Cost Using Robust Ranking Method (RRT)

S. Manimekalai [2] | M. Revathy | S. Gokilamani


Abstract: The aim of Fuzzy Transportation is to find the least transportation cost of some commodities through a capacitated network when the supply and demand of nodes and the capacity and cost of edges are represented as Fuzzy numbers. This paper deals about the Fuzzy transportation problem, where the transportation cost, supply and demand quantities are Fuzzy quantities. The objective of Fuzzy transportation problem is to determine the shipping schedule that minimizes the total transportation cost while satisfying Fuzzy supply and Fuzzy demand limits. Using Robust Ranking Method Fuzzy quantities are transformed into Crisp quantities. To obtain the Optimal Solution a new algorithm LOCFTP is proposed. Finally a Numerical illustration is given to check the validity of the proposal.


Keywords: Fuzzy Transportation, Robust Ranking, Fuzzy numbers


Edition: Volume 4 Issue 4, April 2015,


Pages: 2238 - 2241

An Advanced Method for Solving Fuzzy Transportation Problem with Minimum Cost Using Robust Ranking Method (RRT)


How to Cite this Article?

S. Manimekalai, M. Revathy, S. Gokilamani, "An Advanced Method for Solving Fuzzy Transportation Problem with Minimum Cost Using Robust Ranking Method (RRT)", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB153639, Volume 4 Issue 4, April 2015, 2238 - 2241, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy Transportation'

Downloads: 140 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 61 - 63

A Study on Fuzzy Transportation Problems under Modified Vogels Approximation Method

S. Nareshkumar [2] | B. Satheeshkumar [2] | S. Kumaraghuru [3]

Share this Article


Top